I have just read all the comments on this page and am feeling quite depressed.
I had a total hysterectomy one month ago and was prescribed Livial. I was extremely positive about starting HRT and my recovery from the hysterectomy started well. I remained positive for a week or so and within a few days of coming home I was well enough to potter in the kitchen, take my daily walk and look forward to all the benefits of my HRT.
In the last week or so I have suffered severe headaches almost every day and wake up to find my fingers quite stiff. I lost a lot of weight while I was in hospital and now find this is returning quite quickly. I now feel quite negative about my recovery. Perhaps it is too early to blame the Livial - but reading these comments has made me wonder. What do others think?
[i:71e613d2a7]This message was automatically imported from the original Patient Experience[/i:71e613d2a7]